MAUDE Adverse Event Report: PRECISION MEDICAL INC. PRECISION MEDICAL BLENDER; BREATHING GAS BLENDER

PRECISION MEDICAL INC. PRECISION MEDICAL BLENDER; BREATHING GAS BLENDER
Model Number PM5200
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/16/2016
Additional Manufacturer Narrative
Cannula connected to a flow meter connected to a air oxygen blender.Blender is incapable of producing water, source of water could be the condensing of warm moist air, when passed thru cannula, heater circuit should be in place to warm air and keep air from condensing causing the moisture.
 
Event or Problem Description
Pt found on high flow nasal cannula equipment over flowing with water entering tubing attached to patient and rushing into patient nose.Immediately disconnected patient from machine.

Brand Name
PRECISION MEDICAL BLENDER
Common Device Name
BREATHING GAS BLENDER
Manufacturer (Section D)
PRECISION MEDICAL INC.
300 held drive
northampton PA 18067
MDR Report Key6224811
Report Number2523148-2017-00001
Device Sequence Number1027126
Product Code BZR
UDI-Device Identifier00855887006009
UDI-Public00855887006009
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K053232
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/18/2016
Report Date (Section F) 11/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Model NumberPM5200
Device Catalogue NumberPM5200
Device Age7 YR
Event Location Hospital
Date Report to Manufacturer11/18/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/05/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age13 MO